Middle-sectioned simplices in a four-dimensional affine space

Authors

  • Yu. S. Reznikova

Abstract

We present the general geometric description and the Euler – Poincare characteristics of middle-sectioned simplexes in the four-dimensional affine space. We demonstrate the relation between such geometrical objects and four-dimensional analogs of the triangular Serpinski napkin.

Published

25.04.2007

Issue

Section

Short communications

How to Cite

Reznikova, Yu. S. “Middle-Sectioned Simplices in a Four-Dimensional Affine Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 4, Apr. 2007, pp. 566–570, https://umj.imath.kiev.ua/index.php/umj/article/view/3331.